# SDR ASAA2024060350502

- Difficulty date: June 3, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56765
- Condition: Corroded
- Location: Bs 947 Lbl25-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUPPORT P/N 147A5676-5 STA 947 LBL 25 - LBL 50 CORRODED. GROUNDED - YES. CORROSION IS AROUND SEVERAL FASTENERS HOLE FOUND OUT OF LIMITS ALLOWABLE DAMAGE IAW B737-800 SRM 53-70-51-1A-1 100% MATERIAL LOSS. DRILLED NEW SUPPORT IAW B737-800 SRM 51-40-05 AND BAC DWG. 147A5650 REV.C. SUPPORT REMOVED AND REPLACED ON N/ 42897 CUST CARD NO G1995897.
